Decepeptyl

Hi Ladies. Just wondering if could get some feed back on decapeptyl. Had my first injection last week. Gynae told me to expect a lot of pain initially for 2 days and that this would settle as was due to a surge in hormones. Then after a week would start HRT. The pain I have is so bad. I can't sleep with it. Standing,sitting or lying makes no difference. Just wondering if this is normal and if need to give it bit more time.... Maybe am being very impatient

2 Replies

oldestnewest
  • Hi there, hope that maybe you are feeling a bit more comfortable today?

    Is your pain from your injection? Or usual period/Endo pain?

    I was on Decapeptyl for 9 months prior to a TAH BSO; I recall it took a couple of jabs before my periods stopped but was still getting discharge along with Endo pain particularly in my pelvis which felt it was going to crumble. Hot water bottle and wheat bags will maybe help you to relax a bit. You could always ring your doc just to put your mind at rest.

    I'm sorry I can't be of more help to you...Xx

  • Hello and thank you for your reply. Pain is the endo pain. Have had no problems where got injection. Am on night duty at minute and had a bleed last night,found it hard to drive home this morning with pain.Still bleeding with clots,even tho was on my period last week when got the injection. Maybe am just over concerned. Had pill back to back for months but never worked. Had break through bleeding and periods all way tru. Think am bit anxious same is happening again. I'm gonna pack hot water bottle for work tonight! Thank you! I've left message with my Dr so hope will hear back soon. Thanks again for reply and hope you having a good day:-)

You may also like...